Humira & night sweats

New Topic Post Reply Printable Version
[ << Previous Thread | Next Thread >> ]

MYP
Regular Member


Date Joined Apr 2007
Total Posts : 28
   Posted 7/1/2008 7:10 AM (GMT -7)   
I have been on Humira for a few months now but recently increased my dosage to 2 pens every week.  I still haven't seen amazing results.  Is anyone else taking this high of a dose? 
 
Also, i have recently started having terrible night sweats every night.  Is this common?  Anyone else notice night sweats with Humira?????
 

karendee
Veteran Member


Date Joined Mar 2007
Total Posts : 1642
   Posted 7/1/2008 7:32 AM (GMT -7)   

no night sweats than I can tell. I did have them after the loading dose but I was outside and hot all day. trouble sleeping but that could just be me, not unusual.

I would say the night sweats happened for me the first night on the med but I don't remember it happening again.

I could have sworn someone posted about night sweats before so maybe they will let you know.

Karen


 ...

Karen (Karendee)

Diagnosed w/ Crohn’s Disease  March 2007 On 150mg Azathioprine (generic Imuran), Pentasa, & Entocort Switching to Humira June 2008 will wean off Pentasa and Entocort

Diagnosed w/  Fibromyalgia May 2007 also on Soma - Also on Prilosec for reflux.

 

 


Crohn's 4 ever
Regular Member


Date Joined May 2008
Total Posts : 207
   Posted 7/1/2008 10:37 AM (GMT -7)   
I get night sweats but that could be because I use a heating pad and warms me up pretty bad, then I am also in the pre-menapausal stages too, and Humira I am taking only biweekly, and on 35mg of prednisone, I have central air so it is not so bad as it used to be.  I thought crohns itself could cause it as well.  Are you in the Premenapausal stages? I wanted to go on weekly but being in Canada they arent recommending it.  And you say you are not any better, maybe I should think not to do it , why take on more of a risky drug.  Remicade had devestating results.
Tough times don't last long, tough people do!


Julia Hill
Veteran Member


Date Joined Mar 2008
Total Posts : 543
   Posted 7/1/2008 11:09 AM (GMT -7)   
I to have been on Humira for 2 months. I have night sweats sometimes also, and I am really tired. Have you seen any positive changes in your crohn's yet? I saw my GI yesterday and at 4 months I will have a sigmoid done and if the periannal crohn's is still there I will discontinue the Humira. I am crossing my fingers that I get some relief from the urgent, frequent D. He also said the if Humira doesn't help you Cimza probably won't either. I hope you feel better soon, and that the night sweats subside.

Julia

robwise
Regular Member


Date Joined Dec 2003
Total Posts : 109
   Posted 7/1/2008 1:10 PM (GMT -7)   

Finally!  I did post earlier about night sweats and humira.  They are terrible!  Plus, they have no rhyme or reason as to when they happen.  When I first started humira, my dose was 40 mg every two weeks.  I did call the Humira help line, but was told that the research showed minimal night sweat symptoms and I should talk to my doctor about it....The night sweats were so bad I did talk to my GI.  It seemed like it was usually the beginning of the 2nd week before the dose is due they occurred.  We decided to change my dose to weekly thinking the medication was wearing off before the maintenence dose was due. After my CD seemed to improve, we decided to reduce back to bi-weekly.  They seem to have reduced some, but I still have them.   


Diagnosed w/Crohn's Disease 1988.  One resection at Terminal Illium.
Medications:
4 g - Pentasa
75 mg - Azathioprine
40 mg - Humira
B12 injections monthly
Effexor
Actonel
various supplements


staci100
Regular Member


Date Joined Mar 2006
Total Posts : 111
   Posted 7/1/2008 6:51 PM (GMT -7)   
I had night sweats about the first 3 months after starting Humira shots. They were just here and there. Never knew if I was going to get a good nights sleep or not.
34 years old
Diagnosed with CD 1993
Currently taking Asacol, 100mg Immuran, 7.5mg prednisone (tapering), Humira injections twice monthly since Feb 08, Fish Oil, Probiotics, Multi Vitamin, B-12 tablet, folic acid


ivy6
Elite Member


Date Joined Sep 2005
Total Posts : 10404
   Posted 7/1/2008 6:58 PM (GMT -7)   
I'd still tell my doctor about it. I don't want to scare you, but night sweats are also a cancer symptom and we do know that Humira can increase your risk of developing cancer.

I think it would be best to tell the doctor, have it checked out now and *know* that it's a drug side effect, than to wait, worry, and then find that it was a symptom of something nasty.

I.
Co-Moderator Crohn's Forum.


Crohn's 4 ever
Regular Member


Date Joined May 2008
Total Posts : 207
   Posted 7/2/2008 6:00 AM (GMT -7)   
ivy6 said...
I'd still tell my doctor about it. I don't want to scare you, but night sweats are also a cancer symptom and we do know that Humira can increase your risk of developing cancer.

I think it would be best to tell the doctor, have it checked out now and *know* that it's a drug side effect, than to wait, worry, and then find that it was a symptom of something nasty.

I.

Question is: What DOESN't give you cancer??
Tough times don't last long, tough people do!


karendee
Veteran Member


Date Joined Mar 2007
Total Posts : 1642
   Posted 7/2/2008 11:33 AM (GMT -7)   
Crohn's 4 ever said...
Question is: What DOESN't give you cancer??

Cancer can't give you cancer :)
 
 
I agree everything has a risk of cancer.
Karen

 ...

Karen (Karendee)

Diagnosed w/ Crohn’s Disease  March 2007 On 150mg Azathioprine (generic Imuran), Pentasa, & Entocort Switching to Humira June 2008 will wean off Pentasa and Entocort

Diagnosed w/  Fibromyalgia May 2007 also on Soma - Also on Prilosec for reflux.

 

 


MYP
Regular Member


Date Joined Apr 2007
Total Posts : 28
   Posted 7/3/2008 6:34 PM (GMT -7)   
thanks everyone. I did call my dr and I am going to get some blood work done. I live in Toronto and I am one of the first patients my dr has put on Humira so he doesn't know that much about it. I will say that 2 pens per week seems like a lot to me and I still have terrible D. Last night I also had a lot of blood that I haven't had in a long time. I have my sister's wedding in September and I am away all summer but if i'm not better by the fall, I may go off of it. But we'll see since I don't have many other options....and I'm breastfeeding right now...arg!
thanks
MYP
New Topic Post Reply Printable Version
Forum Information
Currently it is Wednesday, December 07, 2016 9:38 AM (GMT -7)
There are a total of 2,734,106 posts in 301,180 threads.
View Active Threads


Who's Online
This forum has 151308 registered members. Please welcome our newest member, garf222.
313 Guest(s), 13 Registered Member(s) are currently online.  Details
Wdan, Hol1979, nanahateslyme, soulbreaker10, Scaredy Cat, garf222, NiceCupOfTea, blksteeda, Jingles1234, Myself 09, 1039smooth, straydog, Graytech


Follow HealingWell.com on Facebook  Follow HealingWell.com on Twitter  Follow HealingWell.com on Pinterest
Advertisement
Advertisement

©1996-2016 HealingWell.com LLC  All rights reserved.

Advertise | Privacy Policy & Disclaimer